Codral PE Day & Night Tablets 24 Pack

SKU: 9300607180466 Categories: , , Tag:

$11.99

or 4 fortnightly payments of $3.00 with Afterpay More info

4 x fortnightly payments of $3.00 learn more

 

 

Description

General Information

Codral Day & Night Cold & Flu is for the temporary relief of headaches and fever, body aches and pain, blocked or runny noses, sore throat, non drowsy day tablets and night tablets allow rest.

Product Claims: Does not contain gluten, lactose or sugar.

Boxed Contents: 18 day tablets, 6 night tablets.

Size: 24 Tablets

Warnings

Do not use – for children under 12 years – if you are hypersensitive to any of the ingredients- if you have taken paracetamol- if you are taking antidepressants- if you have taken antihistamines- if blister foil is broken. Ask your doctor before use if you – have any medical condition or are taking any other medicines or are a chronic alcohol abuser – have high blood pressure – have heart problems – are pregnant or breastfeeding. Unless advised by a doctor – do not take this medicine for longer than a few days at a time if you are an adult – do not give this medicine to children and adolescents for longer than 48 hours at a time.CAUTION

Pharmacy Medicine. – Keep out of reach of children.- If symptoms persist, worsen, or new symptoms appear, stop use and see your doctor.- Discontinue use and see a doctor at the first sign of a skin reaction or any other sign of hypersensitivity – Phenylephrine may cause sleeplessness in some people – Night tablets may cause drowsiness. If drowsy, do not drive a vehicle or operate machinery. Avoid alcohol – Keep to recommended dose. If an overdose is taken or suspected, ring the Poisons Information Centre (Australia 131126, New Zealand 0800 764 766) or go to a hospital straight away even if you feel well because of the risk of delayed serious liver damage.

Ingredients

Active Ingredients: Active ingredients (in each tablet):Day: Paracetamol 500mgPhenylephrine hydrochloride 5mg Night: Paracetamol 500mgPhenylephrine hydrochloride 5mgChlorphenamine maleate 2mg

Allergen Free From: Gluten| Lactose| Sugar

Directions

For Adults and Children12 years and over: 2 red (Day) tablets every 4-6 hours and 2 orange (night) tablets at night time as necessary. Do not exceed 6 day tablets and 2 night tablets in 24 hours.STORAGE INSTRUCTIONS

Store below 30°C. Keep in a dry, dark place.Storage Temperature: Below 30°C.

Additional information

Weight200 g